A common abstraction of Boolean rings and lattice ordered groups


Schmidt, Klaus D.



URL: http://www.numdam.org/item/CM_1985__54_1_51_0/
Additional URL: https://eudml.org/doc/89697
Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Compositio Mathematica : COM
Volume: 54
Issue number: 1
Page range: 51-62
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0010-437X , 1570-5846
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item